Ask Health Experts and Get Answers to Your Health Question ASAP
Hello and thanks for your question.It's my first priority to help you.Please provide some additional information.
What is his age?
Which medicine has he taken?Any associated symptoms?
Any medical history?
Duration of symptoms?
Is he having hypertension,etc?
Thanks.Waiting for your reply.
Thanks for the follow-up.I understand your concern.Maximum daily dose of Losartan is 100mgAs he took 100 mg so it's not overdose.However he needs to watch for certain side effects and if there seek help without delayRapid heart beatDizziness (as it causes vessel relaxation or dilatation, blood pressure can drop and dizziness can occur)Nausea,vomitingIf no symptoms and he does not feel dizzy then he can have a watchful waitKeep himself well hydrated with plenty of fluids and Gatorade and small frequent meals to avoid any drop in blood pressure.Use caution when standing, or rising from sitting position.Take proper rest.If possible monitor blood pressure.Some stimulant like coffee,tea,add some salt to food if he feels low blood pressure.If any symptoms which I mentioned above go to ER.Feel free for further queries. It's good to discuss rather than quit.Your satisfaction is our goal.Please leave positive rating by clicking 5 stars above the chat box so I can get credit for helping you todaywe only get after positive feedback.Avoid poor/bad rating.Bonus is highly appreciated.We are here to help you until you satisfy.Thanks.